# SDR SWAA2021041363095

- Difficulty date: March 22, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 45,381 hours, 27,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 270 LATERAL BEAM 259.5 BULKHEAD FLANGE AT WL 208.1 BL0 HAS LIGHT CORROSION AROUND (4) NUTPLATES / REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1. MATERIAL REMOVED IS 0.008. SUPPORT CHANNEL MPN IS 141A5211-1. INSTALLED NEW SUPPORT CHANNEL 259.5 - 270 IAW SRM 53-10-51-1A-1.
